MAUDE Adverse Event Report: SYNTHES GMBH AIM-ARM 130 F/STAT+DYN DIST LOCK; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH AIM-ARM 130 F/STAT+DYN DIST LOCK; MISC ORTHO SURGICAL INSTR
Catalog Number 03.037.113
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Device is not distributed in the united states, but is similar to device marketed in the usa.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the aiming arm was broken.It is cross threaded and unfit for use.No further information provided.This report is for one (1) aim-arm 130° f/stat+dyn dist lock.This is report 1 of 1 for complaint (b)(4).

Brand Name
AIM-ARM 130 F/STAT+DYN DIST LOCK
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12321315
Report Number8030965-2021-06688
Device Sequence Number11878968
Product Code LXH
UDI-Device Identifier07611819642669
UDI-Public(01)07611819642669
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.113
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2021
Initial Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1